# SDR HALA2019020400040

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,452 hours, 3,617 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: 43344190002
- Part serial: 63186
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR TURN BACK. AFTER T/O FOLLOWING ECAM'S, - AUTO FLT AP OFF, - AUTO FLT A/THR OFF, - NAV ADR 2 FAULT ALTI DISCREPANCY, - ALT "X" CHECK, - AIR DATA SWTG AS REQ. F/CTL ALTN LAW. A/C IN ALT LAW. ALL PROTECTION LOST AT 8000' ALT DIFF = CAPT 8000 SBY 3960 F/O 7000. AIR SPEED DIFF CAPT 250 SBY INOP F/O 225. NR 1 + 2 AP - INOP AUTO THRUST - INOP F/O 1+2 - INOP. REMOVED AND REPLACED NR 3 PITOT ADM (19FP3) PER AMM 34-11-17. BITE TEST OK. GROUND CKML. PER MCC REQUEST REPLACED NR 2 ADIRU REF AMM 34-11, CHKS NML 774132.  PER MCC REQUEST REPLACED NR 3 ADIRU REF AMM 34-11, CHKS NML, PER MCC REQUEST REPLACED ADM (19FP8) PER AMM 34-11, CHKS NML NO OTHER FAULT NOTED.
